# SDR UIEA2022032300221

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 90,119 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGES ON INNER SURFACE OF FUSELAGE SKIN DURING PERFORMING INSP PER SB 747-53A2878( REPAIR DAMAGE AREA IAW EI NO. T2022A53M-636 REV 2. JOB COMPLETED )
